JournalsprimsVol. 38 , No. 2DOI 10.2977/prims/1145476343

Inverse Problem for Interior Spectral Data of the Dirac Operator on a Finite Interval

  • Kiyoshi Mochizuki

    Chuo University, Tokyo, Japan
  • Igor Trooshin

    Russian Academy of Sciences, Saratov, Russian Federation
Inverse Problem for Interior Spectral Data of the Dirac Operator on a Finite Interval cover

Abstract

In this paper the inverse problems for the Dirac operator on a finite interval are studied. A set of values of eigenfunctions in some internal point and spectrum are taken as a data. Uniqueness theorems are obtained. The approach that was used in the investigation of inverse problems for interior spectral data of the Sturm-Liouville operator is employed.